# SDR A6WA20121213055

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 22,720 hours, 21,847 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ADVANCING FLAPS FROM 0 TO 8 DEG RECEIVED THE FOLLOWING WOW INPUT AND WOW OUTPUT, WOW OUTPUT FAIL AND PROX SYSTEM FAULT.  COMPLIED WITH QRH.  COMPLIED WITH PSEU TEST AND BIT TEST IAW FIM 32 60 00 MSG CLEARED, OP CHECK GOOD.
